# SDR HNAA2024040800284

- Difficulty date: March 8, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E026684 CARGO DOOR LOWER FRAME INBOARD PROFILE HAS CORROSION AROUND NUT PLATE HOLES.  INSTALLED SERVICEABLE CARGO DOOR LOWER FRAME INBOARD PROFILE IAW EMB 145 SRM 51-20-01 AND 51-40-02 AND PIEDMONT EO1-05-24-0225.
